# SDR DALA2021062203380

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 60,703 hours, 7,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3320 WHILE PERFORMING WC 0591-0115 TEST FAILED FOR BATTERY 16WL EMERGENCY EXIT LIGHT. CORRECTIVE ACTION: R/R 16WL BATTERY PACK OPS CK GOOD. (7762832)
